Abstract and Applied Analysis
Volume 2003 (2003), Issue 17, Pages 985-993
Zero distribution of sequences of classical orthogonal polynomials
Department of Computer and Mathematical Sciences, University of Houston-Downtown, Houston 77002, TX, USA
Received 28 April 2003
Copyright © 2003 Plamen Simeonov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We obtain the zero distribution of sequences of classical
orthogonal polynomials associated with Jacobi, Laguerre, and
Hermite weights. We show that the limit measure is the extremal
measure associated with the corresponding weight.